# SDR ABXA9900459

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769545
- Condition: Cracked
- Location: Ws 641.25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB AT STATION XFS 641.25 CRACKED AT AFT UPPER END.  REPAIRED IAW DC8 SRM 57-2-0.
